MathSciNet Relay Station
MathSciNet bibliographic data
MR957078 55P47 (55N15 57R10)
Lance, Timothy Local $H$-maps of $B{\rm U}$ and applications to smoothing theory. Trans. Amer. Math. Soc. 309 (1988), no. 1, 391–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement